# SDR ASAA2021073035695

- Difficulty date: July 30, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 38,507 hours, 13,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750233
- Condition: Corroded
- Location: Bs 727f-767 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSITION HAS CORROSION AT 727F, 727I-767. GROUNDED - YES. REPAIRED TRANSITION ON R/H SIDE FROM 727F TO 7467 IAW BOEING 737-800 SRM 53-00-53-2R-5 W:1" O: .040 R: .031 L: 5" D: .009.
